Abstract

We study the relationship between the algebraic and geometric limits of a sequence of isomorphic Kleinian groups. We prove that, with certain restrictions on the algebraic limit, the algebraic limit is the fundamental group of a compact submanifold of the quotient of the geometric limit. In particular, we show that the algebraic and geometric limits agree, in the absence of parabolics, if the algebraic limit either has nonempty domain of discontinuity or is not isomorphic to a nontrivial free product of (orientable) surface groups and cyclic groups.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 745-779
Launched on MUSE
1996-08-01
Open Access
No
Archive Status
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.